Foot blister in chemotherapy

Foot blister in chemotherapy

C026/3390 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.1MB

Downloadable file size: 6.5MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Foot blister in chemotherapy. Close-up of a large blister on the foot of a 75-year-old female patient caused as a side-effect of treatment with capecitabine for breast cancer. Capecitabine is used for treating metastatic breast and colorectal cancers.

Release details: Model release not required. Property release not required.

Keywords: 75, 75-year-old, 75-years-old, abnormal, adult, adverse effect, biological, biology, black background, blister, breast cancer, cancer, cancerous, capecitabine, carcinoma, caucasian, chemotherapy, close-up, condition, detail, disease, diseased, disorder, drug, drugs, effects, elderly, female, foot, heel, human body, malignant, medical, medicine, old, older, oncological, oncology, patient, people, person, seventies, side effect, side-effect, treating, treatment, unhealthy, white, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.